Dizziness And Vomiting From Suboxone

2 Replies Updated



Conversation Starter

New girl 99 Says:
via mobile

Hi Guys. Tuesday night was the last time I had taken opiates. I was taking around 480mg Codiene per day. Yesterday (Wednesday) at 9am I took 4mg Suboxone, then an hour later I felt dizzy and sick. At around 6pm I took the last 4mg and felt the same. Today (Thursday), the pharmacist gave me the whole 8mg to take at once. Well, once again, after an hour the dizziness was very mild but the sickness was horrendous and I couldn't stop. I can only describe it as being on a fair ride and not being able to get off. My pharmacist said that this could be due to me starting the subs too soon (*not sure what this means). My question is - has anyone else suffered this, and if so, how long am I looking at? I've had to take time off work, and Christmas is in a few days. This is very new to me and I am ashamed I am here, so any help is much appreciated.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
VerFree Says:

Taking this medication too soon after taking opiates can throw you into precipitated withdrawals, because Buprenorphine takes a stronger hold on your opiate receptors, which causes the other opiates to be kicked out. You may not be on a high enough dose to stave off the withdrawal symptoms. Usually, you have to wait until you are in full withdrawals, before taking anything containing Buprenorphine.

Additionally, since it is also an opioid, it can cause side effects, such as dizziness, nausea, vomiting, and headache, according to FDA reports.

Thus, it could be either issue, or both, causing your symptoms.

It’s been a few days, since your post, how are you doing?

REPLYSHAREREPORT
Was this helpful?      0  
2
VerFree Says:

I'd like to add a link with more details on Suboxone for others who might have similar questions. DailyMed really provides a lot of information.

There is, however, no reason to be ashamed, we all make mistakes, and there are things we all need help with, at one time, or another. The most important thing is that you have faced your problem, and are getting it under control, which is something to be proud of, it's more than some people ever try to do. :-)

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Suboxone advice/how long on/dizziness/headaches?????
Hi, Just started on suboxone yesterday and had a couple questions.. Started abusing lortabs about 6 years ago after seve... 1 reply
Vertigo dizziness and nausea from fenofibrate
Does anyone get vertigo, dizziness, headaches and nausea from fenofibrate? I have taken it for a month and have more hea... 1 reply
pain and redness from suboxone injection site
I have this weird red and grey spots on my foot and extreme pain throughout my foot as well from a subutex injection. It... 1 reply
withdrawal from suboxone and how long it lasts
I've been taking 4mg a day of suboxin for 2 years and I didn't really taper of lime I should have.. Now it's... 1 reply
Sore tongue and mouth from Suboxone
I need some advice. I started taking Suboxone films last November. I am on 20 mg. a day. Ever since I started these film... 28 replies
Withdrawl From Opiates And Using Suboxone
I've been abusing vicodin and percocet for over 7 years. I'm fed up with it all, but terrified BEYOND TERRIFIED ... 11 replies
How to avoid nausea and vomiting from morphine tablets
How do I avoid the horrible nausea and vomiting from my 30mg ER morphine pills prescribed to me. It is causing this on a... 3 replies
Can I Overdose From Vistaral And Suboxone
I want to know if this is possible if taking a lot of Vistaral and a lot of Neurontin would overdose me ## Hi Innia, You... 1 reply
If I Stop Suboxone 14hrs Ago And Take 5mg Oxy Er For Pain From Knee Surgery Will They Work
if i stop taken suboxen 14hrs ago can i take 5mgs. oxy. imediate release now and will i get and feel the affects of the ... 3 replies
Ondem Syrup can control a 6 month boy continous vomiting from 2 days and become very weak
Ondem Syrup can control a 6 month boy continous vomiting from 2 days and become very weak My consult doctor suggest me t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA